# SDR CALA2020030200568

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N71062
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0586 SUPPORT BRACKET CHAFING INTO FUSELAGE SKIN PANEL AT STA 1800 AND STR 17R. REF ST.ENGINEERING NON ROUTINE 0089005. ACCOMPLISHED A CAT "A"PERMANENT SPLICE REPAIR ON FUSELAGE SKIN P ANEL AT STA 1800 STR 17R IAW B757-3 SRM 53-80-70 REPAIR 4 FIG 20 1. WORK ACCOMPLISHED
